Access to Electronic Journal

Bibliographic Information

Tsukuba journal of mathematics

Institute of Mathematics, University of Tsukuba, [1977]-

  • Vol. 1 (Dec. 1977)-

Other Title

Tsukuba j. math

Tsukuba journal of mathematics

Available at  / 92 libraries

Search this Book/Journal

Note

Back cover title: Tsukuba j. math

Published: Tsukuba-shi, Ibaraki (Vol. 11, no. 2 (Dec. 1987)-)

Continues:1

Details

  • NCID
    AA00874643
  • ISSN
    03874982
  • LCCN
    78648824
  • Country Code
    ja
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Sakura-mura, Ibaraki-ken
  • Publication Status
    Currently Published Status
  • Frequency
    Semiannual
  • Regularity
    Regular
  • Type of Continuing Resource
    Periodical
  • Bibliographic History ID
    20626200
Page Top